Isométries parfaites, types de blocs, catégories dérivées
Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988, Astérisque, no. 181-182 (1990), pp. 61-92.
@incollection{AST_1990__181-182__61_0,
     author = {Brou\'e, Michel},
     title = {Isom\'etries parfaites, types de blocs, cat\'egories d\'eriv\'ees},
     booktitle = {Repr\'esentations lin\'eaires des groupes finis - Luminy, 16-21 mai 1988},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {181-182},
     year = {1990},
     zbl = {0704.20010},
     mrnumber = {1051243},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1990__181-182__61_0/}
}
TY  - CHAP
AU  - Broué, Michel
TI  - Isométries parfaites, types de blocs, catégories dérivées
BT  - Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988
AU  - Collectif
T3  - Astérisque
PY  - 1990
DA  - 1990///
IS  - 181-182
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1990__181-182__61_0/
UR  - https://zbmath.org/?q=an%3A0704.20010
UR  - https://www.ams.org/mathscinet-getitem?mr=1051243
LA  - fr
ID  - AST_1990__181-182__61_0
ER  - 
%0 Book Section
%A Broué, Michel
%T Isométries parfaites, types de blocs, catégories dérivées
%B Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988
%A Collectif
%S Astérisque
%D 1990
%N 181-182
%I Société mathématique de France
%G fr
%F AST_1990__181-182__61_0
Broué, Michel. Isométries parfaites, types de blocs, catégories dérivées, in Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988, Astérisque, no. 181-182 (1990), pp. 61-92. http://www.numdam.org/item/AST_1990__181-182__61_0/

[Alv] D. Alvis, The duality operation in the character ring of a finite Chevalley group, Proc. Symp. Pure Math. 37 (1980), 353-357. | DOI | MR | Zbl

[Al] J. L. Alperin, Weights for finite groups, Proc. Symp. Pure Math. 47 (1987), 369-380. | DOI | MR | Zbl

[Al-Br] J. L. Alperin and M. Broué, Local Methods in Block Theory, Ann. of Math. 110 (1979), 143-157. | DOI | MR | Zbl

[Bra] R. Brauer, Types of Blocks of Representations of Finite Groups, Proc. Symp. Pure Math. 21 (1971), 7-11. | DOI | MR | Zbl

[Br.1] M. Broué, On Characters of Height zero, Proc. Symp. Pure Math. 37 (1980), 393-396. | DOI | MR | Zbl

[Br.2] M. Broué, Dualité de Curtis et caractères de Brauer, C. R. Acad. Sc. Paris 295 (1982), 559-562. | MR | Zbl

[Br.3] M. Broué, Les -blocs des groupes GL(n,q) et U(n,q 2 ) et leurs structures locales, Astérisque 133-134 (1986), 159-188. | EuDML | Numdam | MR | Zbl

[Br.4] M. Broué, Blocs, isométries parfaites, catégories dérivées, C. R. Acad. Sc. Paris 307 (1988), 13-18. | MR | Zbl

[Br.5] M. Broué, Brauer coefficients of p-subgroups associated with a p-block of a finite group, Journal of Algebra 51 (1979), 365-383. | DOI | MR | Zbl

[Br.6] M. Broué, Théorie locale des blocs d'un groupe fini, in "Proc. of the I.C.M., Berkeley," 1986, pp. 360-368. | MR | Zbl

[Br-Mi] M. Broué et J. Michel, Blocs et séries de Lusztig dans un groupe réductif fini, J. reine angew. Math. 395 (1989), 56-67. | EuDML | MR | Zbl

[Br-Ol] M. Broué and J. Olsson, Subpairs multiplicities in finite groups, J. reine angew. Math. 371 (1986), 125-143. | EuDML | MR | Zbl

[Br-Pu] M. Broué and L. Puig, A Frobenius theorem for blocks, Invent. Math. 56 (1980), 117-128. | DOI | EuDML | MR | Zbl

[Ca] R. Carter, "Finite groups of Lie type: conjugacy classes and complex characters," Wiley-Interscience, New-York, 1985. | MR | Zbl

[Da.1] E. C. Dade, Endo-permutation modules over p -groups I, Ann. of Math. 107 (1978), 459-494 | DOI | MR | Zbl

E. C. Dade, Endo-permutation modules over p-groups II, 108 (1978), 317-346. | MR | Zbl

[Da.2] E. C. Dade, A correspondence of characters, Proc. Symp. Pure Math. 37 (1980), 401-403. | DOI | MR | Zbl

[De-Lu.1] P. Deligne and G. Lusztig, Representations of reductive groups over finite fields, Ann. of Math. 103 (1976), 103-161. | DOI | MR | Zbl

[De-Lu.2] P. Deligne and G. Lusztig, Duality for representations of a reductive group over a finite field, Journal of Algebra 81 (1983), 540-549. | DOI | MR | Zbl

[Di-Mi] F. Digne et J. Michel, Remarques sur la Dualité de Curtis, Journal of Algebra 79 (1982), 151-160. | DOI | MR | Zbl

[En.1] M. Enguehard, Isométries parfaites entre blocs des groupes symétriques, preprint (1988). | MR | Zbl

[En.2] M. Enguehard, Isométries parfaites entre blocs de groupes linéaires ou unitaires, preprint (1989). | Zbl

[Fe] W. Feit, "The representation theory of finite groups," North-Holland, Amsterdam, 1982. | MR | Zbl

[Fo] P. Fong, On the characters of p-solvable groups, Trans. A.M.S. 98 (1961), 263-284. | MR | Zbl

[Gri] P.-P. Grivel, Catégories dérivées et foncteurs dérivés, in "Algebraic D-modules," Academic Press, Orlando, 1987, pp. 1-107.

[Gr] A. Grothendieck, Groupes des classes des catégories abéliennes et triangulées, complexes parfaits, in "SGA 5," Springer-Verlag L.N. 589, 1977, pp. 351-371. | Zbl

[Ha] D. Happel, "Triangulated Categories in the Representation Theory of Finite Dimensional Algebras," Cambridge University Press, 1988. | MR | Zbl

[Ku-Pu] B. Külshammer and L. Puig, Extensions of nilpotent blocks, à paraître (1988). | Zbl

[Li] M. Linckelmann, Le centre d'un bloc à groupes de défaut cycliques, C. R. Acad. Sc. Paris 307 (1988), 13-18. | MR | Zbl

[La-Mi.1] P. Landrock and G. Michler, Block structure of the smallest Janko group, Math.Ann. 232 (1978), 205-238. | DOI | EuDML | MR | Zbl

[La-Mi.2] P. Landrock and G. Michler, Principal 2-blocks of the simple groups of Ree type, Trans. AMS 260 (1980), 83-111. | MR | Zbl

[Lu] G. Lusztig, On the Finiteness of the Number of Unipotent Classes, Invent. Math. 34 (1976), 201-213. | DOI | EuDML | MR | Zbl

[Pu.1] L. Puig, Local block theory in p-solvable groups, Proc. Symp. Pure Math 37 (1980), 385-388. | DOI | MR | Zbl

[Pu.2] L. Puig, Nilpotent blocks and their source algebras, Invent. Math. 93 (1988), 77-116. | DOI | EuDML | MR | Zbl

[Pu.3] L. Puig, Local extensions in endo-permutation modules split: a proof of Dade's theorem, in "Séminaire sur les groupes finis, III," Université Paris VII, Paris, 1987, pp. 199-206. | MR | Zbl

[Ri.1] J. Rickard, Morita Theory for Derived Categories, preprint (1987). | MR | Zbl

[Ri.2] J. Rickard, Derived Categories and Stable Equivalence, preprint (1987). | MR | Zbl

[Se] J.-P. Serre, "Représentations linéaires des groupes finis," Hermann, Paris, 1971. | MR | Zbl

[Sp-St] T. A. Springer and R. Steinberg, Conjugacy classes, in "Seminar on algebraic groups and related finite groups," Springer-Verlag, 1970. | DOI | MR | Zbl

[War] H. M. Ward, On Ree's series of simple groups, Trans. Amer. Math. Soc. 121 (1966), 62-89. | MR | Zbl

[Wat] A. Watanabe, On generalized decomposition numbers and Fong's reductions, Osaka J. Math. 22 (1985), 393-400. | MR | Zbl